Global well-posedness for the viscous Camassa–Holm equation

LIM, W (2007) Global well-posedness for the viscous Camassa–Holm equation. Journal of Mathematical Analysis and Applications, 326 (1). pp. 432-442. ISSN 0022247X

[img] Text (Global well-posedness for the viscous Camassa-Holm equation)
1127.pdf
Restricted to Repository staff only

Download (0B)
Official URL: http://dx.doi.org/10.1016/j.jmaa.2006.01.095

Abstract

We consider the initial value problem (IVP) of the Camassa-Holm equation with viscosity. We established global solution for the IVP with u(0) is an element of L-2(R). This result improves the previous results. (c) 2006 Elsevier Inc. All rights reserved.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 04 Oct 2011 02:48
Last Modified: 03 Mar 2014 02:00
URI: http://shdl.mmu.edu.my/id/eprint/3113

Actions (login required)

View Item View Item